Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering with allergic reaction on face, itching, burning on using cream. How can I get rid of it?

I am having an allergic reaction on parts of my face. I think it is from my limictal or this face med I take. The allergic reaction is bothering me. I keep touching and itching my face. If I put cream or other stuff on it, my face will start burning and stinging. I am gonna look for a Dermotoligist in a few days. What can I do so I will stop touching and itching my face till I find a Dermotoligist?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in HCM.
You have to avoid the cosmetic creams or other cosmetics which may cause allergy on your face. Wash your mouth three or four times in a day with water. Don't use excessive cold or hot water. Itching may be at least partially controlled with the use of low-sedating antihistamines . You can use alovera, it will reduce the burning sensation of your face. Protect your face from direct sun light and dust. Avoid traumatizing the skin by keeping fingernails short and hands clean to avoid scratching and infecting the skin.
Wishing you a good health.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor